Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of Odlyzko's conjecture: the coefficients of $ (1-q)\sp j/((1-q\sp {2n})\cdots(1-q\sp {2n+2j}))$ alternate in sign


Authors: Jane Friedman and Doron Zeilberger
Journal: Proc. Amer. Math. Soc. 118 (1993), 1013
MSC: Primary 05A30; Secondary 11B65
DOI: https://doi.org/10.1090/S0002-9939-1993-1134625-1
MathSciNet review: 1134625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A positivity result is proved that generalizes a conjecture of Odlyzko, previously proved by Stanton and Zeilberger.


References [Enhancements On Off] (What's this?)

  • [1] D. Stanton and D. Zeilberger, The Odlyzko conjecture and O'Hara's unimodality proof, Proc. Amer. Math. Soc. 107 (1989), 39-42. MR 972238 (89m:05012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A30, 11B65

Retrieve articles in all journals with MSC: 05A30, 11B65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1134625-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society